# SDR DHL200080381C

- Difficulty date: February 18, 2000
- Submitted: March 23, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, MAIN CARGO UPPER FLANGE OF THE FLOORBEAM SHOWS 8 INCH CRACK BETWEEN LBL 41 AND LBL 48 AT FS 240.  STOP DRILLED CRACK, FABRICATED AND INSTALLED REPAIR DOUBLER IAW EO NR 011802.  N/R 5193
